Boundary Integral Equations with the Generalized Neumann Kernel for the Neumann Problem
Nasser, Mohamed M. S., (2007) Boundary Integral Equations with the Generalized Neumann Kernel for the Neumann Problem. Matematika, 23 (2). pp. 83-98. ISSN 01278274
Official URL: http://www.fs.utm.my/matematika/images/stories/matematika/20072322.pdf
Ibb University, Yemen, Faculty of Science, Dept. of Mathematics
This paper presents a new method to solve the interior and the exterior Neumann problems in simply connected regions with smooth boundaries. The method is based on two uniquely solvable Fredholm integral equations of the second kind with the generalized Neumann kernel. Numerical examples reveal that the present method offers an effective numerical method for the Neumann problems when the boundaries are sufficiently smooth.
|Keywords:||Neumann problem, Fredholm integral equation, Generalized Neumann kernel.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page